# SDR SWIA202512120825

- Difficulty date: August 25, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N788SK
- Make and model: Cndair CL6002C11
- Aircraft serial: 10290
- Aircraft time: 38,557 hours, 25,510 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE RIB AT WS 58.41 CRACKED NEAR THE TOP.  PERFORMED REPAIR LEADING EDGE RIB WS 58.41 AT RT WING IAW REO 670-57-41-644 REV-, SRM 57-41-12,  NDT PERFORMED.
